# SDR UIEA2020120302505

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,089 hours, 20,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Restraint
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Location: Flex Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOPERABLE EICAS MESSAGE.  REPLACED FLEX DUCT RESTRAINT ON DUCT COUPLER, IAW AMM 21-51-00 AND 21-51-00-705.  OPERATIONS CHECKS GOOD.
